# SDR JJBA20210920031

- Difficulty date: September 20, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 45,150 hours, 28,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 13191
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 537 hours, 504 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD EXIT LIGHT INOPERATIVE. REMOVED AND REPLACED EMERGENCY EXIT LIGHT PLACARD ASSEMBLY. OPS CHECK BAD. R&R CHASSIS ASSEMBLY AND BATTERY PACK. OPS CHECK SAT
